Existence results for doubly nonlinear parabolic equations with two lower order terms and $L^1$-data

  • A. Benkirane
  • Hadfi Y. El
  • Moumni M. El

Abstract

UDC 517.9
We investigate the existence of a renormalized solution for a class of nonlinear parabolic equations with two lower order terms and $L^1$-data.
Published
25.05.2019
How to Cite
BenkiraneA., ElH. Y., and ElM. M. “Existence Results for Doubly Nonlinear parabolic equations With Two Lower Order Terms and $L^1$-Data”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 5, May 2019, pp. 610-3, http://umj.imath.kiev.ua/index.php/umj/article/view/1461.
Section
Research articles